| Model Number |
MAF-TM |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reportable malfunction of peeling of the insertion coating was confirmed.Additional information added to section h6.4 based on the results of the investigation, it was presumed that the event was due to stress from usage, external factors, or handling of the device.The root cause could not be identified.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.The events can be detected and prevented in accordance with the following sections of the instructions for use (ifu): it was confirmed that instructions for airway mobilescope maf-gm, maf-tm chapter 3, ¿preparation and inspection¿ section 3.6, ¿inspection of the endoscope¿ describes how to inspect for the event.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the mobilescope exhibited the insertion section of the flexible tube coating peeled off.There were no reports of patient involvement.